# SDR CALA2024013100264

- Difficulty date: January 30, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 78,316 hours, 28,460 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Part number: 141A61501
- Condition: Corroded
- Location: L1 Door Handle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-52-3-0727)  L-1 DOOR EXTERNAL HANDLE PAN HAS SURFACE CORROSION.  REMOVED WORN HANDLE PAN REF B737-700 SRM 51-40-02. REMOVED SEAL PLATE REF B737-700 SRM 51-40-02 AND BAC DWG 141A6210 REV D. INST ALLED NEW HANDLE PAN AND SEAL PLATE REF B737-700 SRM 51-40-02 AN D BAC DWG 141A6210 REV D.
